# SDR AALA20140131007

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 72,596 hours, 25,819 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK CREW REPORTED MAIN BATTERY CHARGER STATUS MESSAGE. EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  REPLACED MAIN BATTERY CHARGER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
